Postdoc in Harmonic Analysis at the Faculty of Science, University of Zagreb, Croatia (since 2025).
PhD in Mathematics from Saitama University, Japan, in 2021, under the spervsion of Neal Bez.
shobu.shiraki(at)math.hr
shobushiraki(at)tecnico.ulisboa.pt
shiraki.shobu(at)math.nagoya-u.ac.jp
sshiraki(at)mail.saitama-u.ac.jp
shobushiraki(gmail)
The Fourier restriction problem for biradial functions (with Shinya Kinoshita, Juyoung Lee, Diogo Oliveira e Silva)
Maximal estimates of the Schrödinger operators with quadratic potential for orthonormal systems (with Eunhee Jeong, Hyerim Ko)
Maximal estimates for orthonormal systems of wave equations with sharp regularity (with Hyerim Ko, Sanghyuk Lee)
Reverse square function estimates for degenerate curves and their applications, to appear in Journal of Functional Analysis (with Aleksandar Bulj, Kotaro Inami)
Fourier extension estimates on a strip in R^2, the Journal of Geometric Analysis 36 (2026) (with Aleksandar Bulj)
Inequalities in Fourier analysis on binary cubes, to appear in Discrete Analysis (with Tonći Crmarić, Vjekoslav Kovač)
Maximal estimates for orthonormal systems of wave equations, Journal d'Analyse Mathématique 158 (2026), 683–713 (with Shinya Kinoshita, Hyerim Ko)
A note on Strichartz estimates for the wave equation with orthonormal initial data, RIMS Kôkyûroku Bessatsu B97 (2025), pp.83--101 (with Neal Bez, Shinya Kinoshita)
Boundary Strichartz estimates and pointwise convergence for orthonormal systems, Transactions of the London Mathematical Society 11 (2024), e70002 (with Neal Bez, Shinya Kinoshita)
Dimension of divergence sets of oscillatory integrals with concave phase, the Journal of Geometric Analysis 35 (2025) (with Chu-hee Cho)
A note on some variations of the maximal inequality for the fractional Schrödinger equation, RIMS Kôkyûroku Bessatsu B95 (2024), pp.1--22 (with Chu-hee Cho)
Tomographic Fourier Extension Identities for Submanifolds of R^n, Selecta Mathematica 30 (2024) (with Jonathan Bennett, Shohei Nakamura)
Some sharp null-form type estimates for the Klein–Gordon equation, Journal of the Mathematical Society of Japan 75 (2023), 573--601 (with Jayson Cunanan)
Pointwise convergence along a tangential curve for the fractional Schrödinger equation, Annales Fennici Mathematici 46 (2021), 993–1005 (with Chu-hee Cho)
A supersolutions perspective on hypercontractivity, Annali di Matematica Pura ed Applicata 199 (2020), 2105--2116 (with Yosuke Aoki, Jonathan Bennett, Neal Bez, Shuji Machihara, Kosuke Matsuura)
Pointwise convergence along restricted directions for the fractional Schrödinger equation, the Journal of Fourier Analysis and Applications 26 (2020), 12 pp.
The website of the Mathematical Society of Japan (partially)
The Fourier restriction and Kakeya conjectures --some recent developments-- by Neal Bez, Sugaku 74 (2022), 337--355 (in Japanese)
Croatian Science Foundation HRZZ-IP-2022-10-5116 (FANAP).
FCT/Portugal through project UIDB/04459/2020 with DOI identifier 10-54499/UIDP/04459/2020.
JSPS Overseas Challenge Program for Young Researchers.